Combinatorics

[66] Homotopy Theory for Digraphs

Alexander Grigor’yan University of Bielefeld Yong Lin Renmin University of China Yuri Muranov University of Warmia and Mazury Shing-Tung Yau Harvard University

Combinatorics mathscidoc:1804.06001

Pure and Applied Mathematics Quarterly, 10, 619-674, 2014
[ Download ] [ 2018-04-03 14:09:54 uploaded by linyong01 ] [ 1141 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[67] Enumeration of points, lines, planes, etc.

June Huh Institute for Advanced Study Botong Wang University of Wisconsin-Madison

Combinatorics Convex and Discrete Geometry mathscidoc:1803.43005

Acta Mathematica, 218, (2), 2017
[ Download ] [ 2018-03-01 14:54:12 uploaded by actaadmin ] [ 841 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[68] On the size of graphs without repeated cycle lengths

Lai Chunhui Minnan Normal University

Combinatorics mathscidoc:1711.06001

Discrete Applied Mathematics, 232, 226-229, 2017.12
[ Download ] [ 2017-11-07 08:33:35 uploaded by Laichunhui ] [ 1018 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[69] Koszulity of directed categories in representation stability theory

Wee Liang Gan Liping Li

Combinatorics K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1702.06003

[ Download ] [ 2017-02-22 11:01:15 uploaded by LipingLi ] [ 1091 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[70] Noetherian property of infinite EI categories

Wee Liang Gan Liping Li

Combinatorics Representation Theory Rings and Algebras mathscidoc:1702.06002

New York J. Math., 21, 369-382, 2015
[ Download ] [ 2017-02-22 10:43:11 uploaded by LipingLi ] [ 1132 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved